# SDR SIMA20220218001

- Difficulty date: February 18, 2022
- Submitted: February 19, 2022
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 40,048 hours, 35,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH EXTERIOR AFT OVERWING EMEERGENCY EXIT LIGHTS INOP-C/A-RAR EMERGENCY LIGHT BATTERY SUPPLY AND BATTERY PACK NO.4 IAW EMB 145 AMM 33-50-04. OPC GOOD.
